# SDR CALA2022060101415

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 61,738 hours, 27,027 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Line
- Part number: NA
- Condition: Leaking
- Location: #2 Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD Y ENG2 PUMP LOPRESSURE PILOT SAID PARKING BRAKE INOP DUE TO LOW PRESS ,FOUND LARGE HYD LEAK UNDER ENG 2 ALSO GREEN SYST HYD  AND YELLOW HYD LOW . 29-13-00-810-804-A UPON INSPECTION FOUND HYDRAULIC LINE TO THE HCU AT 12 O CLOCK R/R PER AMM 29-13-51-400-010-A REQUIRES LEAK CHECK AND OPS CHECK POS CRACKED UNDER FITTING. SEE ATTACHED ILLISTRATION. HCU DPI ROTABLE PARTS CHANGE WAS INDICATED - TT # 1039207  SN OFF 2592 NORMAL. PART ON ORDER AOG. STILL NEED TO PERFORM LOSS OF HYDRAULIC PRESSURE INSPECTION FOR ENGINE 2 PUMP TASK ADD EMP:U381306 IPC REFERENCE # 29-13-51 REPLACED #2 ENGINE HYD LINE 18-2911-3-0093. REPLACED #2 ENGINE SYSTEM PUMP AND PEFORMED IDLE LEAK CHECK OF #2 ENGINE HYD PUMP CASE DRAIN HYD FILTER REF AMM 29-13-43-610-010-A. REPLACED AND LINES. PERFORMED REQ''D OPS CHECKS REF AMM YELLOW SYSTEM LP FILTER REF AMM 29-13-44-610-001-A. REPLACED 29-13-00-710-002-A. ALL LEAK CHECKS GOOD. YELLOW SYSTEM HP FILTER REF AMM 29-13-45-610-001-A. RAN YELLOW PUMP, HYDRAULIC  OFF 31-2914-9-9003 2592 ON 31-2914-9-9003 7327
